MathSciNet Relay Station
MathSciNet bibliographic data
MR2136997 65N38
Börm, Steffen; Sauter, Stefan A. BEM with linear complexity for the classical boundary integral operators. Math. Comp. 74 (2005), no. 251, 1139–1177 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement